# SDR 20000601SH005

- Difficulty date: June 1, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N2354Y
- Make and model: Beech C90A
- Aircraft serial: LJ1532
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Condition: Will Not Test
- Location: Cabin
- Part time: 365 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P TRIM FAILED, CABIN ALT HIGH, AND CABIN DOOR ANNUNCIATOR LIGHTS INTERMITTENT IN ANNUNCIATOR TEST POSITION.  FOUND GROUNDING WIRE WRAPPED AROUND POSTS, BUT NOT SOLDERED.  (X)
